# SDR UIEA2021100102158

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,598 hours, 18,973 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Panel
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"AFT CABIN TEMP" EICAS MESSAGE OBSERVED IN FLIGHT.( PERF BITE OF ZONE CONTROL PANEL IAW AMM 21-61-03. NO CURRENT FAULTS NOTED. REF OPS CHECK OF AFT CABIN TEMP, OPS NORMAL AT THIS TIME. )
